BibTeX record: journals/orl/AgraGR09

download as .bib file

@article{DBLP:journals/orl/AgraGR09,
  author    = {Agostinho Agra and
               Luis Gouveia and
               Cristina Requejo},
  title     = {Extended formulations for the cardinality constrained subtree of a
               tree problem},
  journal   = {Oper. Res. Lett.},
  year      = {2009},
  volume    = {37},
  number    = {3},
  pages     = {192--196},
  url       = {http://dx.doi.org/10.1016/j.orl.2009.02.002},
  doi       = {10.1016/j.orl.2009.02.002},
  timestamp = {Tue, 21 Oct 2014 01:13:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/orl/AgraGR09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}